Fekete-Szegö Problem for Certain Classes of Analytic Functions Associated with Petal Type Domain and Modified Sigmoid Function

  • Sunday Oluwafemi Olatunji Department of Mathematical Sciences, Federal University of Technology, Akure-704, Nigeria
  • Hemen Dutta Department of Mathematics, Gauhati University, Guwahati-781014, India.
Keywords: Analytic function, Univalent function, Subordination, Fekete-Szegö inequalities, Modified sigmoid function, Petal type domain

Abstract

In this work, the authors studied the Fekete-Szegö problems for certain classes of analytic functions associated with petal type domain and modified sigmoid function. The initial coefficient bounds have been obtained and discussed the relevant connection to Fekete-Szegö inequalities. The results give birth to some corollaries.

Downloads

Download data is not yet available.
Published
2019-11-04
How to Cite
Olatunji, S. O., & Dutta, H. (2019). Fekete-Szegö Problem for Certain Classes of Analytic Functions Associated with Petal Type Domain and Modified Sigmoid Function. Science & Technology Asia, 24(4), 144-152. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/185469